Thunderstorm Wind, Bradley
- When
- August 2, 12:50 PM CST
- Where
- Bradley County, 3 mi S of Banks
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- LAW ENFORCEMENT
- Coordinates
- 33.517, -92.283
Thunderstorm winds downed a few trees.
1 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before the first event at Aug 2, 9:52 AM CST, 2 hours 58 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 1052 AM CDT SAT AUG 2 2003 SATELLITE AND RADAR DATA INDICATE THAT CONVECTION ACROSS THE NORTHERN HALF OF THE FORECAST AREA HAS DECREASED IN INTENSITY SINCE 14Z. DATA ALSO INDICATES A CONVECTIVELY INDUCED VORTEX...MOVING EAST BETWEEN KHRO AND KRUE. WILL NEED TO CLOSELY MONITOR SOUTHEAST PORTIONS OF THE CWA FOR ADDITIONAL DEVELOPMENT THIS AFTERNOON. .LZK...NONE. 55
ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-031000- HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 700 AM CDT SAT AUG 2 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TODAY AND TONIGHT ACROSS MOST OF ARKANSAS. A COLD FRONT MOVED INTO ARKANSAS OVERNIGHT FROM MISSOURI. THE FRONT TRIGGERED THUNDERSTORMS THIS MORNING IN NORTHERN ARKANSAS...WITH A GENERAL WEAKENING TREND NOTED TOWARD DAWN. SHOWERS AND STORMS WILL PUSH TOWARD CENTRAL SECTIONS OF THE STATE AND WILL MOSTLY DISSIPATE BY LATER THIS MORNING. THE FRONT WILL PUSH INTO SOUTHERN ARKANSAS THIS AFTERNOON AND WILL STALL. CLOUDS WILL BREAK UP A BIT THIS AFTERNOON...WITH HEATING MAKING THE ATMOSPHERE UNSTABLE. GIVEN THIS...SCATTERED SHOWERS AND THUNDERSTORMS MAY REDEVELOP...ESPECIALLY OVER CENTRAL AND SOUTHERN SECTIONS OF THE STATE. SOME OF THE STORMS MAY BECOME SEVERE THROUGH TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE FRONT IN SOUTHERN ARKANSAS WILL REMAIN STALLED ON SUNDAY...AND WILL MOVE BACK TO THE NORTH EARLY NEXT WEEK. WITH THE FRONT ACROSS THE REGION...CHANCES FOR SHOWERS AND THUNDERSTORMS WILL REMAIN IN THE FORECAST THROUGH AT LEAST WEDNESDAY. AT THIS TIME...IT APPEARS THAT SEVERE WEATHER WILL REMAIN LIMITED DURING THE UPCOMING WEEK. HOWEVER...A STORM SYSTEM IN THE SOUTHERN PLAINS WILL WILL APPROACH BY TUESDAY AND WILL INTERACT WITH THE FRONT ACROSS THE REGION. THIS MAY RESULT IN SEVERE STORM DEVELOPMENT...AND THE SITUATION WILL BE MONITORED CLOSELY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED LATER THIS AFTERNOON AND TONIGHT...ESPECIALLY IN CENTRAL AND SOUTHERN ARKANSAS. 46
ARZ007-016-025-033-034-045>047-056-057-021415- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 855 AM CDT SAT AUG 2 2003 SEVERE THUNDERSTORM WATCH NUMBER 831 HAS BEEN CANCELLED FOR THE FOLLOWING COUNTIES... ARKANSAS...INDEPENDENCE...JACKSON...JEFFERSON...LONOKE...MONROE... PRAIRIE...SHARP...WHITE AND WOODRUFF. 44
The Little Rock radar (KLZK), 147 km away, was scanning. The volume nearest the first event began at 18:48 UTC.
1 thunderstorm wind. Local standard time, as filed.
Thunderstorm winds downed a few trees.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Arkansas in 2003Every state in 2003This day in weather historyWarnings in Arkansas, August 2003
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5333263.